Author Topic: reaction to thera tears?  (Read 2194 times)

Winnie

  • Sr. Member
  • ****
  • Posts: 429
reaction to thera tears?
« on: January 16, 2013, 03:16:49 PM »
Stupid me got brave and decided 1) that my eyes were feeling well enough to not use my eye drops but several times a day and 2) changed from systane ultra ind. vials to thera tears.....

I changed on Monday and noticed increase in matter and drainage/tears from my "bad" eye on Tuesday.  Dang!  Is this because of dryness or the new eye drops?  Has anyone had a reaction to Thera Tears?  I went back to systane today but find the little vials to be a pain to carry around at work.  I hope I didn't cause myself to get an eye infection.  Pink eye is going around at work also.

Winnie :'(
Sicca Syndrome-Aug 11', osteopenia, IBS-C, gastritis, GERD
Plaquenil, Dexilant, Vit D, Calcium, gluten free, dairy, egg & nut intolerances

MaryBee7

  • Guest
Re: reaction to thera tears?
« Reply #1 on: January 16, 2013, 04:49:33 PM »
Hi Winnie, I am on my third or fourth tube of Thera Tears, haven't noticed anything bad but also nothing to write home about.  Hope you figure out what's going on!

Bucky

  • Global Moderator
  • Hero Member
  • *****
  • Posts: 3648
Re: reaction to thera tears?
« Reply #2 on: January 16, 2013, 05:04:07 PM »
Winnie,

I use to use the Systane Ultra individual vials and switched to the bottle of Thera Tears.  I never noticed anything unusual with the switch.  That is one of the reasons I changed too - that it was very inconvenient to carry those vials around with me.

I use Thera Tears daily and don't have any problem with them.

Hopefully, you DON'T have pinkeye if it is going around - it's very contagious.

If it's still like this on Friday, maybe give a call to either your PCP or eye doctor and run it by them and see what they say.

Hope your eye feels better.

Bucky
Come sit a spell and join in live chat - we serve non-fattening, zero calorie goodies while discussing all kinds of things.  ;D

http://www.sjogrensworld.org/chats.htm   (find our chat times here!)

Patze

  • Hero Member
  • *****
  • Posts: 6705
Re: reaction to thera tears?
« Reply #3 on: January 16, 2013, 05:43:59 PM »
Hi Winnie,

Not with Thera Tears, but with GenTeal...oh boy, what a reaction.  I've used just about everything at one time or another and never had a problem until recently.  Noticed that when using the GenTeal, my eyes would start to itch so bad that I've had to flush them out with water the last time.  Whew, that was insane. 

Could it just be that you're a bit sensitive to the formula (get the extra crud from GenTeal as well)?  Like Bucky mentioned, it might be a good idea to give your opthamologist a call and ask if it continues.

Hang in there and I hope that Systane keeps working well for you.


Patze
Our home page  http://www.sjogrensworld.org/index.html
Live chats  http://sjogrensworld.org/chats.htm

Everything has beauty, but not everyone sees it - Confucius

The important thing is not to stop questioning ~ Albert Einstein ~

Sero Negative Queen

Winnie

  • Sr. Member
  • ****
  • Posts: 429
Re: reaction to thera tears?
« Reply #4 on: January 17, 2013, 03:41:12 AM »
Thanks everyone!  I have less crusties on the eye lids this morning although they are dry to the point where I need a drop to open them.  I think I will call the opt. doc this am and see what they say.  I had a similar reaction last January and they took me off of Restasis. I think my doc is only there one day a week.  It seems like things like this always happens at the end of the week.  Decisions, decisions.

Winnie :)
Sicca Syndrome-Aug 11', osteopenia, IBS-C, gastritis, GERD
Plaquenil, Dexilant, Vit D, Calcium, gluten free, dairy, egg & nut intolerances

gurs

  • Hero Member
  • *****
  • Posts: 2709
Re: reaction to thera tears?
« Reply #5 on: January 17, 2013, 04:08:19 AM »
I tried several eye drops, and always come back to genteal in the bottle...If I used vials, I would go broke..i would prob use a box a day..? ha ha...

Gursie
52 years old.Primary SS, Lupus, Raynauds, POTS, Hormone issues from Hyster-menopause, systemic candida,osteoporosis,Gastroparesis, chronic neuropathy, migraines, sinus/dental issues. selective immune def/low t-cells.
Prednisone & medrol , plaquenil, diflucan, bio-estrogen creams,many supplements